RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Storozhuk, Konstantin Valer'evich

Total publications: 24 (24)
in MathSciNet: 24 (24)
in zbMATH: 23 (23)
in Web of Science: 22 (22)
in Scopus: 21 (21)
Cited articles: 12
Citations in Math-Net.Ru: 12
Citations in Web of Science: 39
Citations in Scopus: 38
Presentations: 1

Number of views:
This page:1268
Abstract pages:2739
Full texts:757
References:400
E-mail:

http://www.mathnet.ru/eng/person28291
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/637759

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |


1. A.V. Arutyunov, A.V. Greshnov, L.V. Lokoutsievskii, K.V. Storozhuk, “Topological and geometrical properties of spaces with symmetric and nonsymmetric $f$-quasimetrics”, Topology Appl., 221 (2017), 178–194  mathnet  crossref  mathscinet  mathscinet  zmath  isi (cited: 12)  elib  scopus (cited: 13)
2. Storozhuk, K. V., “On the Rolewicz theorem for evolution operators”, Proc. Amer. Math. Soc., 135:6 (2007), 1861–1863  crossref  mathscinet  zmath  isi (cited: 8)  elib  scopus (cited: 8)
3. K. V. Storozhuk, “Obstructions to the uniform stability of a $C_0$-semigroup”, Siberian Math. J., 51:2 (2010), 330–337  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 6)
4. Storozhuk, K. V., “An extension of the Vu-Sine theorem and compact-supercyclicity”, J. Math. Anal. Appl, 332:2 (2007), 1365–1370  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
5. K. V. Storozhuk, “A condition for asymptotic finite-dimensionality of an operator semigroup”, Siberian Math. J., 52:6 (2011), 1104–1107  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus
6. K. V. Storozhuk, “Slowly changing vectors and the asymptotic finite-dimensionality of an operator semigroup”, Siberian Math. J., 50:4 (2009), 737–740  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 3)
7. Storozhuk, K. V., “Strong extrema of functions on quasi-metric and compact spaces”, Topology Appl., 250 (2018), 37–47  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)
8. K. V. Storozhuk, “On the Article The Least Root of a Continuous Function”, Lobachevskii Journal of Mathematics, 39:9 (2018), 1445  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
9. Storozhuk, K. V., “Strongly normal cones and the midpoint locally uniform rotundity”, Positivity, 17:3 (2013), 93–940  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
10. K. V. Storozhuk, “Symmetric Invariant Subspaces of Complexifications of Linear Operators”, Math. Notes, 91:4 (2012), 597–599  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus
11. K. V. Storozhuk, “Subtle hyperplanes”, Sib. Èlektron. Mat. Izv., 15 (2018), 1553–1555  mathnet  crossref  mathscinet  zmath  isi  scopus
12. K. V. Storozhuk, “On open and $\alpha$-covering mappings”, Siberian Math. J., 59:2 (2018), 357–362  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
13. Storozhuk, Konstantin, “Note on the question of Sikora”, J. Knot Theory Ramifications, 27:3 (2018), 1840008 , 2 pp., arXiv: arXiv:0711.0072  crossref  mathscinet  zmath  isi  scopus
14. K. V. Storozhuk, “A lemma on Lie bracket under insufficient smoothness”, Sib. J. Pure and Appl. Math., 17:1 (2017), 73–77  mathnet  crossref  mathscinet  elib
15. Storozhuk K.V., “Metrics $\rho$, quasimetrics $\rho^s$ and pseudometrics $inf\rho^s$”, Conform.Geom.Dyn, 21 (2017), 264–272 "\href{http://www.ams.org/journals/ecgd/2017-21-10/S1088-4173-2017-00311-3/}"  crossref  mathscinet  zmath  isi  elib  scopus
16. V. G. Puzarenko, K. V. Storozhuk, “Compactness and Convergence of Monotone Subnets”, Math. Notes, 97:6 (2015), 968–969  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
17. K. V. Storozhuk, “On upper topological limit of family of vector subspaces of codimension $k$”, Sib. Èlektron. Mat. Izv., 12 (2015), 432–435  mathnet  crossref  mathscinet  zmath  isi  elib
18. K. V. Storozhuk, “The Carath\eodory–Rashevsky–Chow theorem for the nonholonomic Lipschitz distributions”, Siberian Math. J., 54:6 (2013), 1098–1103  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
19. K. V. Storozhuk, “Isometries with Dense Windings of the Torus in $C(M)$”, Funct. Anal. Appl., 46:3 (2012), 232–233  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
20. K. V. Storozhuk, “Stabilizability in asymptotically finite-dimensional semigroups”, Siberian Math. J., 44:6 (2003), 1075–1084  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 1)
21. K. V. Storozhuk, “On the compact solvability of the exterior differentiation operator under $G$-invariant boundary conditions”, Siberian Math. J., 40:3 (1999), 585–589  mathnet  crossref  mathscinet  zmath  isi  scopus
22. K. V. Storozhuk, I. A. Shvedov, “$L_p$ cohomology of warped products of Lipschitz Riemannian manifolds”, Siberian Math. J., 39:3 (1998), 549–563  mathnet  crossref  mathscinet  zmath  isi  scopus
23. A. V. Arutyunov, S. E. Zhukovskiy, K. V. Storozhuk, “The Structure of the Set of Local Minima of Functions in Various Spaces”, Siberian Math. J., 60:3 (2019), 398–404  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
24. K. V. Storozhuk, “Asymptotic rank theorems”, Algebra Logika, 58:4 (2019), 500–511  mathnet  crossref  zmath

Presentations in Math-Net.Ru
1. Metrics ρ, quasimetrics ρs and pseudometrics inf ρs
K. V. Storozhuk
International Conference "Geometric Analysis and Control Theory"
December 12, 2016 16:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020